# SDR HALA2010061000287

- Difficulty date: June 10, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 13,472 hours, 32,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET CRACKED, FOR RT FLAP MID HINGE FWD FAIRING (BRACKET MOUNTED ON FOOTBALL PANEL, 620EB.  REMOVED AND REPLACED BRACKET FOR FWD FLAP MID HINGE FAIRING.
